Article thumbnail
Location of Repository

Escitalopram induced mania

By Shubangi Parker and Balkrishna B. Nagarsekar

Abstract

This is a report of a case of recurrent depression with hypertension, ischemic heart disease and diabetes mellitus which switched to mania while on escitalopram. Escitalopram, one of the newer selective serotonin reuptake inhibitors (SSRIs), is considered to have fewer adverse effects and a lower propensity for drug interactions. However, escitalopram may induce mania at a maximum dose of 20 mg especially when given with Alprazolam which is known to boost efficacy of SSRIs

Topics: Case Report
Publisher: Medknow Publications
OAI identifier: oai:pubmedcentral.nih.gov:2917077
Provided by: PubMed Central
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://www.pubmedcentral.nih.g... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.